MAUDE Adverse Event Report: TRIPATH IMAGING, INC BD PHOENIX¿ AST BROTH; SYSTEM, TEST, AUTOMATED, ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION

TRIPATH IMAGING, INC BD PHOENIX¿ AST BROTH; SYSTEM, TEST, AUTOMATED, ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Catalog Number 246003
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the bd phoenix¿ ast broth the user noted high mics for the drug vancomycin.The user performed repeat testing.No health impact or consequence reported.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD PHOENIX¿ AST BROTH
Common Device Name
SYSTEM, TEST, AUTOMATED, ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Manufacturer (Section D)
TRIPATH IMAGING, INC
1022 corporate park drive
mebane NC 27302
Manufacturer (Section G)
TRIPATH IMAGING, INC
1022 corporate park drive
mebane NC 27302
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23980594
Report Number3008007472-2025-00017
Device Sequence Number13418458
Product Code LON
UDI-Device Identifier30382902460030
UDI-Public(01)30382902460030(17)260715(10)5203580
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/15/2026
Device Catalogue Number246003
Device Lot Number5203580
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown